Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 298, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 20, 2011, 9:08 AM CDT for 4 counties in Arkansas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2011, 9:08 AM CDT (14:08 UTC)
- Expired
- May 20, 2011, 10:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 14:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 537 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS54 KTSA 201408
SVRTSA
ARC007-015-087-143-201515-
/O.NEW.KTSA.SV.W.0298.110520T1408Z-110520T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
908 AM CDT FRI MAY 20 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
WESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1015 AM CDT
* AT 903 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF PEA RIDGE TO 9 MILES WEST OF
SAINT PAUL...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WESLEY...WAR EAGLE...GARFIELD...SAINT PAUL...HINDSVILLE...JAPTON...
GATEWAY...CLIFTY...HUNTSVILLE...PETTIGREW...AURORA...WITTER...
FORUM...BOSTON...BEAVER...EUREKA SPRINGS...MARBLE...KINGSTON...
GRANDVIEW...URBANETTE...RULE...RUDD AND BERRYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9348 3609 9348 3608 9344 3597 9344
3592 9350 3584 9352 3580 9351 3577 9391
3576 9392 3576 9399 3650 9423 3650 9350
3612 9342
TIME...MOT...LOC 1408Z 257DEG 18KT 3650 9413 3581 9390
$$3 follow-up statements
072
WWUS54 KTSA 201422
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
922 AM CDT FRI MAY 20 2011
ARC007-015-087-143-201515-
/O.CON.KTSA.SV.W.0298.000000T0000Z-110520T1515Z/
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
922 AM CDT FRI MAY 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHEASTERN WASHINGTON...MADISON...WESTERN CARROLL AND
NORTHEASTERN BENTON COUNTIES...
AT 917 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HILL TOP TO COMBS...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLAND...
BRASHEARS...LOOKOUT...GEORGETOWN...HINDSVILLE...BEST...GATEWAY...
SAINT PAUL...JAPTON...BEAVER LAKE...DUTTON...CLIFTY...BUSCH...
HUNTSVILLE...AURORA...WITTER...PETTIGREW...HARMONY...FORUM...
BEAVER...EUREKA SPRINGS...ALABAM...BOSTON...ROCKHOUSE...OAK HILL...
RED STAR...MARBLE...PLEASANT RIDGE...KINGSTON...GRANDVIEW...
URBANETTE...RULE...CABANAL...RUDD...METALTON...DRYFORK...BERRYVILLE
AND WEATHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3612 9348 3609 9348 3608 9344 3597 9344
3592 9350 3584 9352 3580 9351 3577 9392
3579 9394 3650 9406 3650 9350 3612 9342
TIME...MOT...LOC 1422Z 257DEG 18KT 3650 9398 3582 9382
$$730
WWUS54 KTSA 201458
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
958 AM CDT FRI MAY 20 2011
ARC007-201508-
/O.CAN.KTSA.SV.W.0298.000000T0000Z-110520T1515Z/
BENTON AR-
958 AM CDT FRI MAY 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
LAT...LON 3613 9347 3609 9348 3608 9344 3597 9344
3592 9350 3584 9352 3581 9350 3577 9388
3579 9393 3619 9400 3624 9392 3623 9387
3627 9387 3650 9350 3613 9342
TIME...MOT...LOC 1458Z 257DEG 18KT 3625 9377 3581 9369
$$
ARC015-087-143-201515-
/O.CON.KTSA.SV.W.0298.000000T0000Z-110520T1515Z/
CARROLL AR-MADISON AR-WASHINGTON AR-
958 AM CDT FRI MAY 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR NORTHEASTERN WASHINGTON...MADISON AND CENTRAL CARROLL COUNTIES...
AT 954 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLIFTY TO DUTTON...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...AURORA...
WITTER...HARMONY...FORUM...PETTIGREW...ALABAM...BOSTON...ROCKHOUSE...
MARBLE...KINGSTON...URBANETTE...RULE...CABANAL...RUDD...METALTON...
DRYFORK...BERRYVILLE...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3613 9347 3609 9348 3608 9344 3597 9344
3592 9350 3584 9352 3581 9350 3577 9388
3579 9393 3619 9400 3624 9392 3623 9387
3627 9387 3650 9350 3613 9342
TIME...MOT...LOC 1458Z 257DEG 18KT 3625 9377 3581 9369
$$080
WWUS54 KTSA 201511
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 AM CDT FRI MAY 20 2011
ARC015-087-143-201522-
/O.EXP.KTSA.SV.W.0298.000000T0000Z-110520T1515Z/
CARROLL AR-MADISON AR-WASHINGTON AR-
1011 AM CDT FRI MAY 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON...
MADISON AND CENTRAL CARROLL COUNTIES EXPIRES AT 1015 AM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3613 9347 3609 9348 3608 9344 3597 9344
3592 9350 3584 9352 3581 9350 3577 9388
3579 9393 3619 9400 3624 9392 3623 9387
3627 9387 3650 9350 3613 9342
TIME...MOT...LOC 1512Z 257DEG 18KT 3626 9379 3583 9361
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:59 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 20, 6:59 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 659 AM CDT FRI MAY 20 2011 .DISCUSSION... THE 12Z AVIATION DISCUSSION IS INCLUDED BELOW. && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. A COUPLE ROUNDS OF TSRA ARE EXPTD ACROSS E OK/NW AR TODAY. THE FIRST ROUND THIS MORNING WILL AFFECT MOST IF NOT ALL OF THE TAF SITES BY MIDDAY. ANOTHER ROUND OF STORMS IS EXPECTED BY EARLY THIS EVENING AS STORMS FORM OVER CENTRAL OK DURING THE AFTERNOON AND MOVE EAST. EXPECT MVFR CONDITIONS WITH THE TSRA ACTIVITY. STORMS SHOULD MOVE EAST OF THE TERMINALS EARLY SATURDAY MORNING. MVFR CIGS MAY LINGER AFTER THAT OVER NE OK AND NW AR. LACY && .PREV DISCUSSION... /ISSUED 335 AM CDT FRI MAY 20 2011/ DISCUSSION... LARGE UPPER LOW OVER THE CENTRAL ROCKIES WILL BE THE SHORT TERM FOCUS OF THIS FORECAST. AT PRESENT...ORGANIZED LINEAR MCS MOVING ACROSS SOUTHWEST/WEST CENTRAL OKLAHOMA SHOULD CONTINUE TO PROGRESS EAST THROUGH THE MORNING. THIS COMPLEX SHOULD REACH EASTERN OKLAHOMA IN SOME FORM LATER THIS MORNING...WHILE SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS DEVELOPING AHEAD OF THIS OVER SOUTHEAST OKLAHOMA. DO NOT ANTICIPATE THIS ACTIVITY TO BECOME TOO WIDESPREAD SO WE SHOULD SEE A RATHER UNSTABLE AIRMASS DEVELOP AHEAD OF THE MCS INTO THE AFTERNOON. WOULD EXPECT TO SEE AN INCREASING THREAT OF SEVERE WEATHER AS A RESULT. DRY LINE WILL REMAIN SITUATED OVER WESTERN OK BUT IT REMAINS VERY QUESTIONABLE WHETHER ENOUGH RECOVERY CAN TAKE PLACE FOR ADDITIONAL STORMS. DO HOWEVER EXPECT WIDESPREAD LOW LEVEL JET DRIVEN CONVECTION LATER THIS EVENING AND OVERNIGHT ACROSS EASTERN OK AND NW ARKANSAS AS SIGNIFICANT SHORTWAVE ENERGY EJECTS ACROSS THE PLAINS. HEAVY RAINFALL WILL BECOME MORE OF A CONCERN WITH THE SECOND ROUND OF STORMS TONIGHT. UPPER LOW WILL SHIFT INTO THE NORTHERN PLAINS SATURDAY WITH MID AND UPPER LEVEL FLOW BECOMING MORE WESTERLY. SFC FRONT WILL LIKELY STALL TO OUR NORTH WITH VERY WARM AND HUMID AIRMASS REMAINING WITH US THROUGH THE WEEKEND. OVERALL THUNDERSTORM CHANCES SATURDAY APPEAR LIMITED THOUGH SOME DEVELOPMENT POSSIBLE NEAR THE BOUNDARY TO OUR NORTH. BY SUNDAY AFTERNOON ANOTHER UPPER TROUGH BEGINS TO TAKE SHAPE OVER THE WESTERN U.S. WITH THE FLOW BACKING ONCE AGAIN. THIS WILL KEEP THE OVERALL PATTERN UNSETTLED WITH FORECAST AREA REMAINING IN AN UNSTABLE WARM SECTOR THROUGH THE EARLY PART OF NEXT WEEK. THIS SYSTEM IS EXPECTED TO SLOWLY MOVE EAST WITH A PROBABLE UPTICK IN THUNDERSTORM AND SEVERE WEATHER CHANCES BY MID WEEK...FOLLOWED BY A COOLER AND MORE STABLE REGIME BY THE END OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 66 85 68 / 100 90 10 20 FSM 81 67 85 67 / 100 80 20 20 MLC 80 65 84 70 / 100 80 10 20 BVO 79 65 83 63 / 100 90 20 20 FYV 76 64 80 64 / 100 80 20 20 BYV 77 64 79 64 / 100 90 20 20 MKO 78 65 84 66 / 100 90 10 20 MIO 80 65 83 64 / 100 90 20 20 F10 79 64 84 68 / 100 90 10 20 HHW 82 67 84 69 / 80 80 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, May 20, 5:10 AM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 510 AM CDT FRI MAY 20 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 510 AM CDT FRI MAY 20 2011 ...CHANCE OF SEVERE STORMS TODAY AND TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID MORNING. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MIDDAY. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MIDDAY. AREA AT GREATEST RISK...NORTHWEST ARKANSAS. DISCUSSION... A LINE OF STORMS OVER CENTRAL OKLAHOMA THIS MORNING WILL MOVE EAST INTO EASTERN OKLAHOMA LATER THIS MORNING AND INTO NORTHWEST ARKANSAS BY AROUND MIDDAY. MARGINALLY SEVERE WIND AND HAIL ARE POSSIBLE IN A FEW SPOTS WITH THIS FIRST ROUND OF STORMS. LOCALLY HEAVY RAINFALL IS A GOOD BET AS WELL. MORE STORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT BY LATE THIS AFTERNOON OVER CENTRAL OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND TONIGHT. IF THE ATMOSPHERE CAN RECOVER FROM THE MORNING STORMS...THERE WILL BE A BETTER RISK OF SEVERE WEATHER WITH THIS ROUND OF STORMS. IF STORMS ARE MORE DISCREET...VERY LARGE HAIL AND EVEN AN ISOLATED TORNADO ARE POSSIBLE. OTHERWISE...DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS. GIVEN THE MULTIPLE ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED...SOME AREAS COULD SEE SOME FLASH FLOODING. RIGHT NOW...IT APPEARS THE AREA WITH THE BEST CHANCE FOR HEAVY RAIN WILL BE FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... A FAIRLY UNSETTLED WEATHER PATTERN IS IN PLACE OVER OKLAHOMA AND ARKANSAS...AND IS EXPECTED TO PERSIST TILL WELL INTO NEXT WEEK. A FRONT WILL SWEEP THROUGH THE REGION BY TONIGHT...WITH SOME ACTIVITY LINGERING INTO SATURDAY MORNING IN THE EAST. STORM CHANCES RETURN SUNDAY AS THE BOUNDARY LIFTS BACK NORTH INTO THE REGION...AND WILL CONTINUE INTO EARLY NEXT WEEK AS WEAK DISTURBANCES MOVE ACROSS THE REGION. A STRONGER SYSTEM IS EXPECTED TO MOVE ACROSS THE PLAINS BY THE MIDDLE OF NEXT WEEK. A COLD FRONT WILL SWEEP THROUGH THE REGION WEDNESDAY INTO WEDNESDAY NIGHT...WITH CHANCES OF RAIN FINALLY COMING TO AN END ON THURSDAY. SMALL CHANCES FOR SEVERE WEATHER CAN BE EXPECTED FOR THE LATTER PART OF THE WEEKEND INTO NEXT WEEK...GIVEN THE TIME OF YEAR AND THE PRESENCE OF SOME UPPER LEVEL SUPPORT. FLOODING MAY BECOME A CONCERN IF STORMS HIT THE SAME AREAS OVER AND OVER THROUGHOUT THE COURSE OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 20, 7:51 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT FRI MAY 20 2011
OKZ058-063-201315-
DELAWARE OK-OTTAWA OK-
751 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 751 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
TIFF CITY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TIFF CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3660 9461 3658 9466 3671 9475 3696 9462
3695 9461
TIME...MOT...LOC 1251Z 213DEG 43KT 3678 9459Special weather statement, May 20, 8:07 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT FRI MAY 20 2011
ARZ010-019-201330-
CRAWFORD AR-WASHINGTON AR-
807 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN CRAWFORD AND SOUTHERN WASHINGTON
AT 807 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
CEDARVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...CLYDE...CANEHILL...SULPHUR
CITY...SUMMERS...BLACK OAK...GREENLAND...VINEY GROVE...CEDARVILLE...
NATURAL DAM...CHESTER...RUDY AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3602 9452 3599 9401 3552 9425 3554 9442
TIME...MOT...LOC 1307Z 194DEG 45KT 3560 9432Special weather statement, May 20, 8:07 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 AM CDT FRI MAY 20 2011
ARZ001-201345-
BENTON AR-
807 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
AT 808 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MAYSVILLE...MOVING NORTH AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SULPHUR SPRINGS...MAYSVILLE AND
GRAVETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3635 9445 3640 9460 3651 9460 3650 9438
3650 9437
TIME...MOT...LOC 1308Z 194DEG 45KT 3646 9453Special weather statement, May 20, 8:32 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT FRI MAY 20 2011
ARZ001-002-010-011-019-201430-
BENTON AR-CARROLL AR-CRAWFORD AR-MADISON AR-WASHINGTON AR-
832 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...WESTERN CARROLL...NORTHEASTERN CRAWFORD...MADISON AND
EASTERN WASHINGTON
AT 832 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF GRAVETTE TO 4 MILES SOUTHWEST OF
WINSLOW...MOVING NORTHEAST AT 45 MPH.
A LARGE PORTION OF BENTON...WESTERN CARROLL...NORTHEASTERN
CRAWFORD...MADISON AND EASTERN WASHINGTON COUNTIES WILL BE AFFECTED
BY THESE STORMS THROUGH 930 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3588 9350 3584 9352 3579 9351 3577 9370
3577 9391 3576 9390 3572 9421 3650 9450
3651 9347
TIME...MOT...LOC 1332Z 233DEG 38KT 3646 9437 3577 9414Special weather statement, May 20, 8:42 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
842 AM CDT FRI MAY 20 2011
OKZ068-070-072-074-201415-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
842 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND WESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 843 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TAMAHA...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA...MC KEY...VIAN...GORE...
MARBLE CITY...BOX AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3527 9494 3532 9517 3566 9515 3564 9481
3563 9474
TIME...MOT...LOC 1343Z 195DEG 36KT 3534 9505Special weather statement, May 20, 8:50 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT FRI MAY 20 2011
ARZ019-029-201430-
CRAWFORD AR-SEBASTIAN AR-
850 AM CDT FRI MAY 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
AT 850 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PATTERSON...
MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PATTERSON...MILL CREEK...FORT SMITH...HARTFORD...
HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...BURNVILLE...EXCELSIOR...
MANSFIELD...BONANZA...JENNY LIND...RYE HILL...BLOOMER AND CENTRAL
CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3496 9427 3497 9444 3516 9444 3541 9443
3540 9409
TIME...MOT...LOC 1350Z 193DEG 35KT 3501 9434The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:07 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 23 min |
| May 20, 8:32 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 58 min |
| May 20, 8:50 AM CDT | Special Weather Statement | TSA | Sebastian | 40 min |
| May 20, 9:36 AM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 20, 10:15 AM CDT | Areal Flood Advisory | TSA | Carroll, Madison | 60 min |
| May 20, 11:12 AM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 16 hr |
| May 20, 11:16 AM CDT | Special Weather Statement | TSA | Benton, Washington | 59 min |
| May 20, 11:19 AM CDT | Special Weather Statement | TSA | Crawford, Washington | 26 min |
| May 20, 11:35 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 55 min |
| May 20, 11:39 AM CDT | Flash Flood Warning | TSA | Madison, Washington | 3 hr |
| May 20, 11:54 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 66 min |
| May 20, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 60 min |
| May 20, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 82 min |
| May 20, 12:56 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 94 min |
| May 20, 1:18 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 57 min |
| May 20, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 63 min |
| May 20, 5:22 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 68 min |
| May 20, 5:38 PM CDT | Special Weather Statement | TSA | Crawford | 52 min |
| May 20, 5:52 PM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Franklin, Sebastian, Washington | 53 min |
| May 20, 6:14 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 61 min |
| May 20, 6:42 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.